# SDR CA090528001

- Difficulty date: May 25, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910425003
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, ABOUT THE TIME GEAR WAS RETRACTED, AN ACRID ODOR FILLED THE FLIGHT DECK, LASTED 15-30 SECONDS. BOTH PILOTS STARTED COUGHING AND RUNNY EYES, THEN THE AIR CLEARED. AFTER LANDING FA`S REPORTED EYE IRRITATION. FOUND PIN HOLE LEAK IN NLG RETRACT HYD LINE. REPAIRED NLG RETRACT LINE AND BULKHEAD FITTING JUST AFT OF PRESSURE BULKHEAD.
